The orientable genus of the join of a cycle and a complete graph

Dengju Ma, Han Ren

Abstract


Let m and n be two integers. In the paper we show that the orientable genus of the join of a cycle Cm and a complete graph Kn is ⌈(m − 2)(n − 2) / 4⌉ if n = 4 and m ≥ 12, or n ≥ 5 and m ≥ 6n − 13.


Keywords


Surface, orientable genus of a graph, join of two graphs

Full Text:

PDF


DOI: https://doi.org/10.26493/1855-3974.1695.144

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications